TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

On zs-ideals of commutative rings

*

* Corresponding author · click or hover a name for details

pp. 2273–2287Vol. 27Issue 8December 2024DOI: 10.47974/JDMSC-1846 Crossmark XML
Received:
08 Mar 2023
Published Online:
18 Dec 2024
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-1846
Pages:
2273–2287

Abstract

Let R be a commutative ring with nonzero unity and S a multiplicatively closed subset (m.c.s) of R. An S-disjoint ideal of R is called zS-ideal if there exists s = sI ϵ S and whenever MS(a) ⸦ MS(b) for some a ϵ I and b ϵ R, then sb ϵ I, where MS(a) = {MaxS(R) : sa ϵ M for some s ϵ S}, for each a ϵ R. In the present paper, we introduce and study the concept of zS-ideal which is an extension of the notion of the z-ideals. We generalize some well-known results on z-ideal to zS-ideal. In addition, many examples, characterizations, and properties of zS-ideal are given. We also investigate the relation between z-ideals and zS-ideals of a commutative ring.

Keywords

Subject Classifications

13A1513B3013B10

References

[1] A. R. Aliabad, M. Badie, and S. Nazari, “An extension of z-ideals and z°-ideals,” Hacet. J. Math. Stat., vol. 49, no. 1, pp. 254-272 (2020).
[2] D. D. Anderson, T. Arabaci, Ü. Tekir, and S. Koç, “On S-multiplication modules,” Commun. Algebra, vol. 48, no. 8, pp. 3398-3407 (2020).
[3] D. D. Anderson and T. Dumitrescu, “S-Noetherian rings,” Comm. Algebra, vol. 30, no. 9, pp. 4407-4416 (2002).
[4] M. F. Atiyah and I. G. Macdonald, Introduction to Commutative Algebra, vol. 2, Addison-Wesley, Reading (1969).
[5] A. Benhissi and A. Maatallah, “A question about higher order z-ideals in commutative rings,” Quaest. Math., vol. 43, pp. 1155-1157 (2020).
[6] T. Dube and O. Ighedo, “Higher order z-ideal in commutative rings,” Miscolc Math. Notes, vol. 17, pp. 171-185 (2016).
[7] A. Hamed and A. Malek, “S-prime ideals of a commutative ring,” Beitrage Zur Algebra Und Geometrie/ Contributions to Algebra and Geometry, vol. 61, no. 3, pp. 533-542 (2019).
[8] C. W. Kohls, “Ideals in rings of continuous functions,” Fund. Math., vol. 45, pp. 28-50 (1957).
[9] G. Mason, “z-ideals and prime ideals,” J. Algebra, vol. 26, pp. 280–297 (1973).
[10] S. Onar, S. Yavuz, B. A. Ersoy, and K. Hila, “Intuitionistic fuzzy 2-absorbing semiprimary ideals of commutative rings,” J. Discret. Math. Sci. Cryptogr., vol. 25, no. 8, pp. 2353–2368 (2022).
[11] E. S. Sevim, T. Arabaci, Ü. Tekir, and S. Koç, “On S-prime submodules,” Turk. J. Math., vol. 43, no. 2, pp. 1036–1046 (2019).
[12] E. A. Ugurlu, “Generalizations of r-ideals of commutative rings,” J. Interdiscip. Math., vol. 24, no. 8, pp. 2283–2293 (2021).
[13] G. Ulucak, Ü. Tekir, and S. Koç, “On S-2-absorbing submodules and vn-regular modules,” Analele Universitatii “Ovidius” Constanta, vol. 28, no. 2, pp. 239–257 (2020).
[14] E. Yıldız, B. A. Ersoy, Ü. Tekir, and S. Koç, “On S-Zariski topology,” Comm. Algebra, vol. 49, no. 8, pp. 3387–3397 (2020).

Views: 254Downloads: 96Citations: 0